# SDR SWAA2024011531560

- Difficulty date: December 13, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 50,919 hours, 30,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY DOOR BATTERY PACK ASSY RH SIDE AT PASSENGER CABIN (1 EA) 2023-758449<[01] REPLACED EMERGENCY DOOR BATTERY PACK ASSY RH SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805   TEST IS OK.;[02] CERTIFIED STEP 1; COMPLETED. TEST OK
